Saroop K. Kaul, "Stability and asymptotic stability in impulsive semidynamical systems", International Journal of Stochastic Analysis, vol. 7, Article ID 148916, 15 pages, 1994. https://doi.org/10.1155/S1048953394000390
Stability and asymptotic stability in impulsive semidynamical systems
In this paper we generalize two results of Lasalle's, the invariance theorem and asymptotic stability theorem of discrete and continuous semidynamical systems, to impulsive semidynamical systems.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.